# SDR CA090612003

- Difficulty date: June 10, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 359 hours
- Engine: Lyc IO360M1A
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Part number: D6032176151
- Condition: Cracked
- Location: Bearing
- Part time: 821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSP, REAR BRG HSG ON LT MLG ASSY WAS DETERMINED TO BE CRACKED UNDER MOUNTING BOLT AT 1 O`CLOCK POSITION WHEN SEEN FROM AFT TO THE FRONT.  BOLT WAS REMOVED AND IT WAS OBSERVED THAT THE BOLT SHANK WAS BADLY CORRODED AND SOME WEAR MARKS WERE FOUND ON IT.  BOLT PN LN9037-M8X28 REF: DA 42 IPC CHAPTER 32-10 PAGE 588 THRU 594.
